# SDR ASAA2022030637662

- Difficulty date: March 6, 2022
- Submitted: March 12, 2022
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 37,502 hours, 10,835 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145526
- Part serial: 16216
- Condition: Faulty
- Location: #1 Engine
- Part time: 48,413 hours, 17,030 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAXI -OUT NOTICED SPLIT ON N1 FOR TAKE-OFF POWER. LOOKED AT DUCT PRESSURE GAUGE AND LEFT DUCT INDICATED ZERO. CONFIGURED APU TO BLEED DUCT AND PRESSURE RETURNED TO NORMAL. WENT BACK TO #1 BLEED ON AND LEFT PRESSURE DROPPED TO ZERO AGAIN. GROUNDED - YES. NO C/B'S OPEN FOR BLEED VALVES- RAN #1 ENG DUPLICATED LH DUCT PRESS ZERO-GVI #1 BAR & CYCLED LH BLEED SW HEARD & FELT BAR SOLENOID OPERATE- WRENCH CKD PRSOV, HSV, ASSOCIATED LINES WITH NO LEAKS OR DEFECTS NOTED. REF B737-800 FIM 36-10 TASK 805 AND AMM 36-00-00-860-807. R/R LH PRSOV IAW B737-800 AMM 36-11-04. GROUND VERIFICATION OK. TROUBLESHOOT PER FIM TASK FIM TASK 36-10 TASK 805 NO FAULTS OR DEFECTS FOUND. AS A PRECAUTIONARY MEASURE REMOVED AND REPLACED THE LEFT ENGINE BLEED AIR REGULATOR REF. AMM 36-11-03. OPS AND LEAK CHECKS GOOD. ACCOMPLISHED BLEED AIR CROSSOVER OPERATIONAL TEST REF AMM 36-11-00.OPS TEST GOOD. GROUND VERIFICATION OK.
